# SDR SWAA103339

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 62,848 hours, 60,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547957
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR CUTOUT SUB-THRESHOLD STRAP CRACKED.  REMOVED AND REPLACED STRAP PER SRM AND BAC DWG.
